# SDR WX0A2025041832389

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 18,222 hours, 9,462 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DURING DECENT THROUGH 15,000 FEET, DIRTY SOCK ODOR BECAME APPARENT IN THE FLIGHT DECK.  FA/S IN FWD AND AFT ALSO SMELLED TH EODOR.  PERFORMED ELIMINATION OF ODOR/FUMES IN FLIGHT DECK/CABIN QRH PROCEDURE.  WITH PACK 1 OFF, ODOR DISSIPATED BUT RETURNED WITH PACK 1 TO ON AND PACK 2 OFF.  WITH PACK 2 OFF ODOR DISSIPATED BUT RETURNED (IN AFT CABN) WITH PACK 2 ON. / WHILE PERFORMING LVL 1 TASKCARD FOUND OIL ON APU INTAKE SEAL AND INTAKE PLENUM, FURTHER TROUBLESHOOTING IN PROGRESS"
